# SDR SIMA20160411004

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 14,490 hours, 9,971 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE0804A04
- Part serial: 00455
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISPLAY FAN FAILED, FOLLOWED BY BURNING SMELL IN COCKPIT.  VERIFIED DISPLAY COOLING FAN NR 2 FAILED.  SOURCE OF ODOR. DEFERRED COOLING NR 2.  M PROCEDURE COMPLIED WITH.  R & R NR 2 COCKPIT DISPLAY FAN IAW AMM 21-24-12.  OPERATIONS CHECKED GOOD.  MEL RESTORED.
